# SDR IMJ2004F00000

- Difficulty date: November 18, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS24166D2
- Condition: Contaminated
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI (POWER BRAKE) AND (ANTI SKID) LIGHTS ILLUMINATED INTERMITTENTLY.  FOUND ANTI SKID RELAY TO BE AT FAULT.  SUSPECT THAT SKYDROL HAD MIGRATED INTO THE RELAY AND DAMAGED THE CONTACTS.  PERHAPS A RELAY THAT IS BETTER PROTECTED  AGAINST THE INGRESS OF FOREIGN MATTER (FLUIDS AND WATER) WOULD BE A BETTER CHOICE FOR THIS APPLICATION.
